# SDR F3LA200800628

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 25,100 hours, 12,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: DO11515
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MX NOTED DAMAGE FROM A BIRD STRIKE ON THE LEADING EDGE OF THE LT WING OUTBOARD FLAP.  MX REPAIRED FLAP IAW THE REQUIREMENTS OF A319 SRM 57-53-00, FIGURE 202.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
